English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A simple construction of associative deformations

Sharapov, A. A., & Skvortsov, E. (2019). A simple construction of associative deformations. Letters in Mathematical Physics, 1-19. doi:10.1007/s11005-018-1119-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0001-5431-9 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-FA0F-5
Genre: Journal Article

Files

show Files
hide Files
:
1803.10957.pdf (Preprint), 235KB
Name:
1803.10957.pdf
Description:
File downloaded from arXiv at 2018-05-22 10:04
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Sharapov-Skvortsov2018.pdf (Publisher version), 319KB
 
File Permalink:
-
Name:
Sharapov-Skvortsov2018.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
1803.10957-v2.pdf (Preprint), 186KB
Name:
1803.10957-v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Sharapov, Alexey A., Author
Skvortsov, Evgeny1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: Mathematical Physics, math-ph,Mathematics, Mathematical Physics, math.MP,Mathematics, Quantum Algebra, math.QA,
 Abstract: A new approach to the construction of formal deformations of associative algebras is proposed. It exploits the machinery of injective resolutions of an associative algebra $A$ in the category of $A$-bimodules. Specifically, we show that certain first-order deformations of $A$ extend to all orders and we derive explicit recurrent formulas determining this extension. In physical terms, this may be regarded as the deformation quantization of noncommutative Poisson structures on $A$.

Details

show
hide
Language(s):
 Dates: 2018-03-2920182019
 Publication Status: Published in print
 Pages: 19 pages, no figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1803.10957
URI: http://arxiv.org/abs/1803.10957
DOI: 10.1007/s11005-018-1119-3
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Letters in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 1 - 19 Identifier: -